Correction to extension of a crack by a shear wave

Jan D. Achenbach*

*Corresponding author for this work

Research output: Contribution to journalComment/debatepeer-review

Original languageEnglish (US)
Pages (from-to)337-338
Number of pages2
JournalZeitschrift für angewandte Mathematik und Physik ZAMP
Volume23
Issue number2
DOIs
StatePublished - Mar 1972
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics
  • General Physics and Astronomy
  • Applied Mathematics

Cite this